odd things

A board to discuss the Multiple Sclerosis modifying drug Rebif

odd things

Postby burntsienna » Tue Feb 24, 2009 4:45 pm

hi there,
i've been on my ribif injections for about a month now. i'm still at 22mcg, and i'm not too eager to push it up to 44. that's not really what my question is about anyway. i use the rebiject and i am really proud of myself for overcoming a real problem with needles and just doing this. but i've been getting such varied side effects. i mean the fluy achey pain is always there, and that's familiar and expected, so not wondering about that. but it seems to depend on which inj site i use as to whether i get inj site reactions or not. i bruise pretty badly on my upper thighs but not on my back side. the bruise is always about 3 inches away from where the needle actually goes in, as well. which is kind of odd. also i just get very weirded out by the fact that i can feel the burn moving slowly down my legs. my real question is does anyone else find that sometimes the burn tends to get stuck in a particular area and almost seem to pool there. does that make sense to anyone? like it's 11.30 pm now, and my last inj was last night at 9.30. i injected my right behind near the top and last night the burn worked it's way down my right leg but stopped around my knee and didn't go any further. tonight i feel the same kind of burn (perhaps a bit pricklier) in my left foot! i always get a second wave of achyness about 27 hours after the injection (i found that when i was on avonex a few years ago too!) last night i woke up in the middle of the night, and i think becuase i had stayed in the same position all night and not rolled over, i was in so much pain down my right leg. it felt as if it hadn't moved anywhere else but my right side.

the other night on my left upper thigh it was really painful, welted up red and my whole thigh felt like a baloon that might pop. the red welt was at the same 3ish inches away from the injection site.

how do people manage the constant fluy achey pain?

sorry to ramble on, but i just want to know if it's my own oddities, or if anyone else gets any of that, like the 3 inch away bruising, or the burning getting 'stuck' in an area or the 27ish hour afterword thing? :?
User avatar
burntsienna
Family Member
 
Posts: 30
Joined: Tue Feb 20, 2007 4:00 pm
Location: wales, UK

Advertisement

Postby catfreak » Tue Feb 24, 2009 7:20 pm

Hi,

My experience with rebif is that it is easier to inject without the REBIJECT because you can control the way you do your shots. When you get more comfortable you should try.

I do not inject in my thighs. I also bruise on my thighs and will limp for a couple of weeks after. I use my belly and hips. I also inject in the mornings since I get my worst reactions 15-20 hours later and I can sleep through it, most of the time. I take tylenol as much as I need too.

It is harder on the 44 than on the 22. I went back down to 22 for 4 months and now I am back up to 44 again for the last 2 months and I get very tired and achey.

I wish you the best with your shots.

CF
User avatar
catfreak
Family Elder
 
Posts: 791
Joined: Sun Jun 01, 2008 3:00 pm
Location: Mississippi


Return to Rebif

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service